MathSciNet Relay Station
MathSciNet bibliographic data
MR2553558 (2011a:93153) 93D15
Li, Ji; Qian, Chunjiang; Frye, Michael T. A dual-observer design for global output feedback stabilization of nonlinear systems with low-order and high-order nonlinearities. Internat. J. Robust Nonlinear Control 19 (2009), no. 15, 1697–1720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement